Suggest treatment for ingrown hairs on legs

default
Posted on Mon, 8 Jun 2015 in Skin Hair and Nails
Question: Been having problems with ingrown hairs on my legs, big spots with green head and pus! I went to the doctor and he gave me antibiotic for follulitis but I still have Marks on my legs and I keep getting more every now and again when I shave. What can I do to stop this happening I've tried different razors. And moisturise.
doctor
Answered by Dr. Prof. Kunal Saha 1 hour later
Brief Answer:
Stop using razors. Use alternative methods of depilation

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through the details. Let me assure you that no matter what, there are always plenty of bacteria on our skin. When you shave the skin, these bacteria are shifting into the follicles that form the dips on the skin. These are resulting in the infection or folliculitis that you describe. I would suggest you to try methods like trimming or better still, hair dissolvers like XXXXXXX French which are unlikely to give rise to the problems you are facing.

Hope that helps.

Regards
Dr. Kunal Saha
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Prof. Kunal Saha

General & Family Physician

Practicing since :1954

Answered : 4360 Questions

premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions

Recent questions on  Folliculitis

doctor1 MD

Hi doctor, I ve got a folliculitis (baltod) on my left knee due to which the entire lower potion of my leg is swollen including my left foot ive...

doctor1 MD

I have folliculitis and have Ben on doxycline so not helping, And now the bottoms of my feet in swollen and bruised The doc took no test And this...

doctor1 MD

Hi..I m 24 year old female..I had been suffering from numerous boils/folliculitis that used to emerge on the surface of my skin..especially the leg...

doctor1 MD

I have red inflamed spots all over my legs in almost every hair follicle. I have been told it is folliculitis but the ointment the Dr has given me...

doctor1 MD

Hi, My husband has pus filled pimples in the backside of his head. He has very oily hair. We have observed that they come up whenever he has sweets...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is...

doctor1 MD

Hey doctor, About an hour ago I was using some clear sticky tape to tape up some posters and after I had finished I went to pick my nose but I am...

Get personalised answers from verified doctor in minutes across 80+ specialties

199 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
backtotop2